# SDR UIEA01087

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 65B1059545
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT AND RIGHT BODY GEAR INBOARD TRUNNION SUPPORT FITTINGS CORRODED AT BS 1480 AFT SIDE OF LUG AT LONGERON ATTACH POINT.  CLEANED CORROSION, SPOT FACED AFFECTED AREAS, FLAP PEENED, TREATED, PRIME PAINTED.  PENETRANT INSPECTION PERFORMED.  NO CRACKS FOUND.  HFEC INSPECTION PERFORMED.  NO CRACKS FOUND.  FABRICATED REPLACEMENT HOLE BUSHINGS EQUAL TO THE NEW THICKNESS.  FABRICATED FILLER WASHERS TO RETURN TO ORIGINAL THICKNESS.  INSTALLED FILLERS AND BUSHINGS.  REINSTALLED SERVICEABLE BOLTS AND RESTORED AREA.  (M)
